# SDR C2XA05SH096

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 8,858 hours, 7,681 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK APU FIRE WALL CRACK AROUND NUT PLATE FASTENERS AT 3 O`CLOCK POSITION.  MAINTENANCE REPAIRED APU FIREWALL AT 3 O`CLOCK POSITION IAW EC 5330-01483.  THE AIRCRAFT WAS APPROVED TO CONTINUED FOR SERVICE.
